Vol. 64, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the role of an abelian phase group in relativized problems in topological dynamics

Douglas C. McMahon

Vol. 64 (1976), No. 2, 493–504
Abstract

In this paper we are concerned with transformation groups having compact Hausdorff phase space. This paper is an outgrowth of an example that answers negatively the well-known question, must a proximally equicontinuous minimal set with abelian phase group be locally almost periodic; see Examples 3.1 and 3.3.

Mathematical Subject Classification 2000
Primary: 54H20
Milestones
Received: 3 December 1975
Published: 1 June 1976
Authors
Douglas C. McMahon